Alert archive / Georgia / Special Weather Statements in 2023
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 7, 2023, 2:33 PM EDT for Forsyth County, Hall County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2023, 2:33 PM EDT (18:33 UTC)
- Expired
- Aug 7, 2023, 3:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Forsyth County, GA, Hall County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
750
WWUS82 KFFC 071833
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 7 2023
GAZ014-022-023-071915-
Hall GA-Dawson GA-Forsyth GA-
233 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of northern Forsyth,
southeastern Dawson and west central Hall Counties through 315 PM
EDT...
At 233 PM EDT, a strong thunderstorm was over Coal Mountain, or near
Cumming, moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Cumming, Oakwood, Matt, Silver City, Chestatee,
Oscarville, Coal Mountain, and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3421 8418 3430 8420 3440 8396 3435 8381
3421 8384
TIME...MOT...LOC 1833Z 254DEG 28KT 3428 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:27 PM EDT, 6 minutes earlier.
Area forecast discussion, Aug 7, 2:27 PM EDT, 6 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 227 PM EDT Mon Aug 7 2023 ...New 18Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 430 AM EDT Mon Aug 7 2023 Key Messages: - There is an Enhanced Risk (Level 3 of 5) of thunderstorms with damaging winds across northern Georgia this afternoon and evening. - A Heat Advisory has been issued for central Georgia from noon to 8 PM today, and precautions should be taken to avoid heat related illnesses. - Thunderstorms activity should continue in the region Tuesday, with a Slight Risk (Level 2 of 5) for severe weather in central Georgia. Today & Tonight: Today is shaping up to be one of those days where hot conditions come to a crashing end as severe storms roll through. An unseasonably strong trough will track through the Ohio Valley today. This will provide the lift and shear necessary to support storm development and maintenance. Meanwhile the heat and humidity ahead of the approaching trough will result in SBCAPE values of 2500 to 4000 j/kg (per HREF guidance), ample fuel for strong updrafts. Storms are ongoing in an unstable environment across Tennessee and Kentucky already. As the morning progresses CAM guidance suggests this activity will gradually congeal into a more cohesive line, before it becomes more cold pool driven and surges through northern Georgia this afternoon and evening. Trends in the HRRR guidance suggest the line of storms will arrive in the Atlanta Metro between 4 PM and 7 PM. Due largely to the unseasonably strong shear, there is an above average threat for widespread damaging winds with the storms today. Wind gusts in the 50 to 70 mph range could occur with the strongest storms, and peak gusts near 80 mph aren't out of the realm of possibility. The SPC has issued an Enhanced Risk (level 3 of 5) to highlight this potential wind threat. With gusts of this magnitude, tree and power line damage can be anticipated in the region. Please be sure to heed any warnings issued for your area. The potential for other hazards (tornados, large hail or flooding) are lower. As noted above, heat will be a concern today. The core of the heat is anticipated south of Interstate 20 where temperatures in the mid to upper 90s will combine with dewpoints in the mid 70s to produce heat indices in the 105 to 110 degree range. A Heat Advisory has been issued to highlight increased potential for heat related illnesses. Precautions should be taken to stay cool and hydrated, especially as we are moving through the initial practices for many fall sports. The Outlook for Tuesday: Another weak shortwave will slide east from Texas on Tuesday. As this wave progresses through Mississippi, Alabama and Georgia it should interact with a stationary frontal boundary left over from todays activity. The result should be thunderstorm development and potentially another MCS. This time though it looks like central and southern Georgia would be zone favored for peak activity. Isolated severe weather is possible (particularly damaging winds) and the SPC has a Slight Risk (level 2 of 5) for portions of Georgia. With the storms most likely arriving during the morning and afternoon hours, temperatures could be depressed in central Georgia on Tuesday. We nudged our temperature forecast down by a couple of degrees in this area, though additional decreases may be necessary if model trends favoring rain and cloud cover continue. Albright && .LONG TERM... (Tuesday night through Sunday) Issued at 430 AM EDT Mon Aug 7 2023 As we approach mid-week and move toward the weekend, the mid-level ridge that has plagued the Desert Southwest for the better portion of the summer becomes higher amplitude once again, setting the stage for yet another round of northwesterly flow across the Southeast and the potential for multiple rounds of convection supported by ridge riders. For now, passing disturbances in mid-level flow look to move eastward pretty much each day Wednesday through Sunday. Thursday's disturbance is progged to be the strongest/most organized of the bunch (and may briefly close off), supporting nearly continuous rain chances through the 48hr period. A rather impressive 850mb jet -- 30 to 40kts of bulk shear, not unlike what we've seen multiple times over the past month or two -- looks to swing through coincident with the shortwave disturbance on Thursday, so given ample forecast MUCAPE (1500-2500 J/kg) it will not be outside of the realm of possibility to see an isolated strong to severe storm, capable of producing damaging wind gusts. For now, our area is outlooked in a Day 3 Marginal Risk which only briefly clips the Thursday time period (through 8AM), but if conditions hold, would not be surprised to see this bumped up and carried over in coming days. The cold front that was the impetus for Monday's storms is forecast to have stalled out across central Georgia and will linger for the remainder of the period, serving as yet another focus for convective activity. The location of it (though less and less impactful with waning strength) and any remnant boundaries from the previous day's thunderstorms will influence axes of highest rain chances. With PWATs in the 1.75-2" range, storms will be efficient rain producers, and care will need to be taken to monitor potential for flooding concerns as the week progresses. Rainfall totals from Wednesday through Friday are between 1-2" for areas along and north of the I-85/I-20 connector, and as high as 3" in the terrain of north Georgia. Waterlogged soils from multiple rounds of precipitation are likely to make downing of trees and branches easier, possible even in sub-severe storms. Otherwise, progged afternoon thunderstorm activity will help to tamp down temperatures even as the airmass moderates, to right around a degree or two of normal (in the upper-80s to low-90s) each day. 96 && .AVIATION... (18Z TAFS) Issued at 224 PM EDT Mon Aug 7 2023 Main concerns will be thunderstorms and timing. Now that a solid line of storms appears to be taking shape we can put a little more confidence on timing for the sites later this afternoon/evening. CAMS still struggling with any redevelopment behind the main line and if there will be any but for now will assume the airmass stabilizes behind the main surge. Added prob30 for Tuesday as most convection is forecast to remain across central GA sites however there is some guidance suggesing some development post 18z across metro sites. Winds outside of TS will remain west and gusty this afternoon. //ATL Confidence...18Z Update... Medium confidence precip timing high confidence all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 69 90 / 60 10 20 30 Atlanta 72 89 71 91 / 50 30 20 50 Blairsville 64 82 61 84 / 50 10 10 40 Cartersville 69 87 69 89 / 50 20 20 50 Columbus 75 94 73 92 / 20 60 40 60 Gainesville 71 87 69 89 / 60 10 10 40 Macon 73 94 72 92 / 30 50 40 50 Rome 69 88 68 89 / 50 20 20 60 Peachtree City 71 90 69 91 / 40 40 30 50 Vidalia 76 95 73 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-066>076-078>086-089>098-102>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ072- 073-080>084-089>096-102>108. && SHORT TERM...30 LONG TERM....KAL AVIATION...30
Hazardous weather outlook, Aug 7, 4:53 AM EDT, 9 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 453 AM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-080900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 453 AM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Northern Georgia has an Enhanced Risk (level 3 of 5) of thunderstorms with damaging winds between 3 PM and 10 PM today. This risk area includes the Atlanta Metro. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 7, 11:33 AM EDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1133 AM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM Tstm Wnd Dmg 2 SW Experiment 33.25N 84.30W
08/06/2023 Spalding GA Emergency Mngr
Tree down at Newnan Rd and 85 Connector.
&&Local storm report, Aug 7, 2:18 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
218 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM Tstm Wnd Dmg 1 WSW Hooker 34.97N 85.45W
08/07/2023 Dade GA Emergency Mngr
Trees down in Dade County with concentration
across I-59 and I-24 interchange.
&&Special weather statement, Aug 7, 2:21 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
221 PM EDT Mon Aug 7 2023
GAZ002-011-012-019-071900-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
221 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of central Floyd,
southwestern Walker, western Gordon and Chattooga Counties through
300 PM EDT...
At 220 PM EDT, a strong thunderstorm was over Trion, or near
Summerville, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Rome, Calhoun, Summerville, Trion, Resaca, Plainville, Shannon,
Lyerly, Menlo, Center Post, Pinson, Subligna, Lake Marvin, Coosa,
Cloudland, James H. Floyd State Park, Holland, Oostanaula, Tidings,
and Armuchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northwestern Georgia.
&&
LAT...LON 3465 8551 3457 8493 3421 8513 3427 8546
3463 8553
TIME...MOT...LOC 1820Z 255DEG 27KT 3456 8529
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 7, 2:23 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
223 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Tstm Wnd Dmg Fort Oglethorpe 34.94N 85.26W
08/07/2023 Catoosa GA Emergency Mngr
Trees down in Chickamauga battelfield.
&&Special weather statement, Aug 7, 2:25 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT Mon Aug 7 2023
GAZ014-015-071915-
Dawson GA-Lumpkin GA-
225 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of Lumpkin and central
Dawson Counties through 315 PM EDT...
At 225 PM EDT, a strong thunderstorm was near Auraria, or near
Dahlonega, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Dahlonega, Dawsonville, Amicalola Falls State Park, Camp Merrill,
Juno, Fausett Lake, Auraria, Porter Springs, Nimblewill, McKee, Len
Foote Hike Inn, Garland, and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3457 8386 3444 8396 3442 8425 3456 8429
3465 8406 3464 8404 3466 8403 3469 8395
TIME...MOT...LOC 1825Z 255DEG 27KT 3452 8406
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 7, 2:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
233 PM EDT Mon Aug 7 2023
GAZ014-022-023-071915-
Hall GA-Dawson GA-Forsyth GA-
233 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of northern Forsyth,
southeastern Dawson and west central Hall Counties through 315 PM
EDT...
At 233 PM EDT, a strong thunderstorm was over Coal Mountain, or near
Cumming, moving east at 35 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Cumming, Oakwood, Matt, Silver City, Chestatee,
Oscarville, Coal Mountain, and War Hill Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia.
&&
LAT...LON 3421 8418 3430 8420 3440 8396 3435 8381
3421 8384
TIME...MOT...LOC 1833Z 254DEG 28KT 3428 8409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jasper, Morgan, Oconee, Oglethorpe and 1 more | 46 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Special Weather Statements in Georgia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.